# SDR 3EJA20250507002

- Difficulty date: May 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605164
- Aircraft time: 12,177 hours, 8,013 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT REMAINED ILLUMINATED AFTER GEAR UP SELECTED. HYD PRESS LIGHT AND MASTER CAUTION ILLUMINATED FOLLOWED BY STAB MIS COMP LIGHT STEADY ON
